# SDR SWAA2023081879544

- Difficulty date: July 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND FROM FASTENER HOLE LOCATED 47' FROM I/B ON RT VAPOR BARRIER UPPER ANGLE.<[01] REMOVED & REPLACED RT VAPOR BARRIER WEB UPPER ATTACH ANGLE; AS PER SRM 51-40-02; & DWG. 111A1322 & 111A1000.;[02] REMOVED & REPLACED RT VAPOR BARRIER WEB UPPER ATTACH ANGLE; AS PER SRM 51-40-02; & DWG. 111A1322 & 111A1000.      FASTENERS COMMON TO VAPOR BARRIER WEB. WILL BE INSTALLED ON N/R TTG8Q00M69ND.;[03] (RII) VERIFIED STEPS 1 AND 2
